# SDR DALA2021122808083

- Difficulty date: December 28, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 44,416 hours, 38,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8380514) DURING INSPECTION FOUND CEILING LIGHT COVER OVER ROW 1DEF MISSING. REPLACED LIGHT COVER PER B717 AMM 33-51.
